# SDR ASAA2022082839682

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 448 hours, 141 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Mcu
- Part number: 1741010303
- Part serial: 011450
- Condition: Unresponsive
- Location: Flight Compartme
- Part time: 439 hours, 139 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS MCDU BLANKED OUT SEVERAL TIMES IN FLIGHT THEN BECAME UNRESPONSIVE. GROUNDED - YES. REMOVED AND REPLACED CAPT MCDU REF B737-9 AMM 34-61-01.
